# SDR CHQA201100483

- Difficulty date: November 29, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EXISTING REPAIR ON THE LEFT INBOARD BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE LEFT INBOARD BEAM AT FRAME 20 IN ACCORDANCE WITH SRM 53-00-10.
